Publications of the Faculty of Mathematics


Showing entries 3451 - 3500 out of 5227

2013


Krattenthaler, Christian ; Müller, Thomas W. / A Riccati differential equation and free subgroup numbers for lifts of PSL2(Z) modulo prime powers. In: Journal of Combinatorial Theory, Series A. 2013 ; Vol. 120. pp. 2039-2063.

Della Sala, Giuseppe ; Lamel, Bernhard. / Asymptotic approximations and a Borel-type result for CR functions. In: International Journal of Mathematics. 2013 ; Vol. 24, No. 11.

Kopylova, Elena. / Asymptotic stability of solitons for nonlinear hyperbolic equations. In: RUSSIAN MATHEMATICAL SURVEYS. 2013 ; Vol. 68, No. 2. pp. 283-334.

Acciaio, Beatrice ; Beiglböck, Mathias ; Penkner, Friedrich et al. / A trajectorial interpretation of Doob's martingale inequalities. In: Annals of Applied Probability. 2013 ; Vol. 23, No. 4. pp. 1494-1505.

Liuni, Marco ; Röbel, Axel ; Matusiak, Ewa et al. / Automatic Adaptation of the Time-Frequency Resolution for Sound Analysis and Re-Synthesis. In: IEEE Transactions on Audio, Speech and Language Processing. 2013 ; Vol. 21, No. 5. pp. 959 - 970.

Semukhin, Pavel ; Stephan, Frank. / Automatic models of first order theories. In: Annals of Pure and Applied Logic. 2013 ; Vol. 164, No. 9. pp. 837-854.

Grobner, Harald. / Automorphic Forms, Cohomology and CAP Representations. The Case GL(2) over a definite quaternion algebra. In: Journal of the Ramanujan Mathematical Society. 2013 ; Vol. 28, No. 1. pp. 19-43.

Lamel, Bernhard ; Juhlin, Robert. / Automorphism groups of minimal real-analytic CR manifolds. In: Journal of the European Mathematical Society. 2013 ; Vol. 15, No. 2. pp. 509-537.

W. Michor, Peter ; Mumford, David. / A zoo of diffeomorphism groups on $\mathbb R^n$. In: Annals of Global Analysis and Geometry. 2013 ; Vol. 44, No. 4. pp. 529-540.

Grohs, Philipp. / Bandlimited Shearlet-Type Frames with Nice Duals. In: Journal of Computational and Applied Mathematics. 2013 ; Vol. 243. pp. 139-151.

Della Sala, Giuseppe ; Perez, Joe. / Bergman spaces of natural G-manifolds. In: Advances in Mathematics. 2013 ; Vol. 247. pp. 103-122.

Weishäupl, Rada Maria ; Jüngel, Ansgar. / Blow-up in two-component nonlinear Schrödinger systems with an external driven field. In: Mathematical Models and Methods in Applied Sciences. 2013 ; Vol. 23, No. 9. pp. 1699.

de Gosson, Maurice. / Born–Jordan quantization and the uncertainty principle. In: Journal of Physics A: Mathematical and Theoretical. 2013 ; Vol. 46.

Nigsch, Eduard. / Bornologically isomorphic representations of distributions on manifolds. In: Monatshefte für Mathematik. 2013 ; Vol. 170, No. 1. pp. 49-63.

Burde, Dietrich ; de Graaf, Willem A. / Classification of Novikov algebras. In: Applicable Algebra in Engineering, Communication and Computing. 2013 ; Vol. 24, No. 1. pp. 1-15.

de Gosson, Maurice ; Binz, Ernst ; Hiley, Basil J. / Clifford Algebras in Symplectic Geometry and Quantum Mechanics. In: Foundations of Physics. 2013 ; Vol. 43, No. 4. pp. 424-439.

Diemer, Colin ; Katzarkov, Ludmil ; Kerr, Gabriel. / Compactifications of spaces of Landau-Ginzburg models. In: IZVESTIYA MATHEMATICS. 2013 ; Vol. 77, No. 3. pp. 487.

Czichowsky, Christoph ; Schweizer, Martin. / Cone-Constrained Continuous-Time Markowitz Problems. In: Annals of Applied Probability. 2013 ; Vol. 23, No. 2. pp. 764-810.

Bot, Radu Ioan ; Csetnek, Ernö Robert. / Conjugate duality and the control of linear discrete systems. In: Journal of Optimization Theory and Applications. 2013 ; Vol. 159, No. 3. pp. 576-589.

Neumann, Christoph. / Constructing highly arc transitive digraphs using a direct fibre product. In: Discrete Mathematics. 2013 ; Vol. 313, No. 23. pp. 2816-2829.

Feichtinger, Hans Georg ; Onchis-Moaca, Darian ; Wiesmeyr, Christoph. / Construction of approximate dual wavelet frames. In: Advances in Computational Mathematics. 2013 ; Vol. 40, No. 1. pp. 273-282.

Dumbaugh, Della ; Schwermer, Joachim. / Creating a life: Emil Artin in America. In: Bulletin of the American Mathematical Society. New Series. 2013 ; Vol. 50, No. 2. pp. 321-330.

Della Sala, Giuseppe ; Lamel, Bernhard. / CR functions and their formal expansions. In: Bulletin of the Institute of Mathematics, Academia Sinica, Taipei. 2013 ; Vol. 8, No. 3. pp. 377-387.

Cerny, Jiri ; Teixeira, Augusto. / Critical window for the vacant set left by random walk on random regular graphs. In: Random Structures & Algorithms. 2013 ; Vol. 43, No. 3. pp. 313-337.

Burde, Dietrich. / Derived length and nildecomposable Lie algebras. In: Scientific Buletin of the "Politehnica" University of Timisoara. 2013 ; pp. 15-24.

Neretin, Yurii. / Difference Sturm–Liouville problems in the imaginary direction. In: Journal of Spectral Theory. 2013 ; Vol. 3, No. 3. pp. 237-269.

Bao, Weizhu ; Jian, Huai-Yu ; Mauser, Norbert et al. / Dimension Reduction of the Schrödinger Equation with Coulomb and Anisotropic Confining Potentials. In: SIAM Journal on Applied Mathematics. 2013 ; Vol. 73, No. 6. pp. 2100-2123.

Schmidt, Wolfgang ; Summerer, Leonhard. / Diophantine Approximation and Parametric Geometry of Numbers. In: Monatshefte für Mathematik. 2013 ; Vol. 169, No. 1. pp. 51-104.

Cerny, Jiri ; Birkner, Matthias ; Depperschmidt, Andrej et al. / Directed random walk on the backbone of an oriented percolation cluster. In: Electronic Journal of Probability. 2013 ; Vol. 18, No. 80. pp. 1-35.

Naldi, Giovanni ; Cavalli, Fausto ; Perugia, Ilaria. / Discontinuous Galerkin approximation of porous Fisher-Kolmogorov equations. In: Communications in Applied and Industrial Mathematics. 2013 ; Vol. 4.

Kopylova, Elena. / Dispersion estimates for 2D Dirac equation. In: Asymptotic Analysis. 2013 ; Vol. 84, No. 1-2. pp. 35-46.

Komech, Alexander ; Kopylova, Elena. / Dispersive decay for the magnetic Schrödinger equation. In: Journal of Functional Analysis. 2013 ; Vol. 264, No. 3. pp. 735-751.

Uchida, S. ; Sasaki, T. / Effect of assessment error and private information on stern-judging in indirect reciprocity. In: Chaos, Solitons and Fractals. 2013 ; Vol. 56. pp. 175-180.

Embacher, Franz. / Erde, Mond und G. In: PhyDid A - Physik und Didaktik in Schule und Hochschule. 2013 ; Vol. 12, No. 1. pp. 36 - 47.

Fazal, Qaisra ; Neumaier, Arnold. / Error bounds for initial value problems by optimization. In: Soft Computing: a fusion of foundations, methodologies and applications. 2013 ; Vol. 17, No. 8. pp. 1345-1356.

Cap, Andreas ; Melnick, Karin. / Essential Killing Fields of Parabolic Geometries. In: Indiana University Mathematics Journal. 2013 ; Vol. 62, No. 6. pp. 1917-1953.

Cap, Andreas ; Melnick, Karin. / Essential Killing fields of parabolic geometries: projective and conformal structures. In: Central European Journal of Mathematics. 2013 ; Vol. 11, No. 12. pp. 2053-2061.

Martin, Calin Iulian ; Matioc, Bogdan-Vasile. / Existence of Wilton ripples for water waves with constant vorticity and capillary effects. In: SIAM Journal on Applied Mathematics. 2013 ; Vol. 73, No. 4. pp. 1582-1595.

Dolbeault, Jean ; Klar, Axel ; Mouhot, Clément et al. / Exponential rate of convergence to equilibrium for a model describing fiber lay-down processes. In: Applied Mathematics Research Express. 2013 ; Vol. 2013, No. 2. pp. 165-175.

Kallipoliti, Myrto ; Fishel, Susanna ; Tzanaki, Eleni. / Facets of the Generalized Cluster Complex and Regions in the Extended Catalan Arrangement of Type A. In: Electronic Journal of Combinatorics. 2013 ; Vol. 20, No. 4.

Giordano, Paolo. / Fermat reals: infinitesimals without Logic. In: Miskolc Mathematical Notes. 2013 ; Vol. 14, No. 2. pp. 407–422.

Gröchenig, Karlheinz ; Stöckler, Joachim. / Gabor frames and totally positive functions. In: Duke Mathematical Journal. 2013 ; Vol. 162, No. 6. pp. 1003-1031.

Hörmann, Günther ; Konjik, Sanja ; Oparnica, Ljubica. / Generalized solutions for the Euler-Bernoulli model with Zener viscoelastic foundations and distributional forces. In: Analysis and Applications. 2013 ; Vol. 11, No. 2.

Bauer, Martin ; Bruveris, Martins ; Harms, Philipp et al. / Geodesic distance for right invariant Sobolev metrics of fractional order on the diffeomorphism group. In: Annals of Global Analysis and Geometry. 2013 ; Vol. 44, No. 1. pp. 5-21.

Bauer, Martin ; Bruveris, Martins ; W. Michor, Peter. / Geodesic distance for right invariant Sobolev metrics of fractional order on the diffeomorphism group. II. In: Annals of Global Analysis and Geometry. 2013 ; Vol. 44, No. 4. pp. 361-368.

Grohs, Philipp. / Geometric Multiscale Decomposition of Dynamic Low-Rank Matrices. In: Computer-Aided Geometric Design. 2013 ; Vol. 30. pp. 805-826.

Genoud, Francois. / Global bifurcation for asymptotically linear Schrödinger equations. In: NoDEA - Nonlinear Differential Equations and Applications. 2013 ; Vol. 20. pp. 23-35.

de Gosson, Maurice ; Hiley, Basil J. / Hamiltonian Flows and the Holomovement. In: Mind and Matter. 2013 ; Vol. 11, No. 2. pp. 205-221.

Schmidt, Klaus ; Verbitskiy, Evgeny ; Lind, Douglas. / Homoclinic points, atoral polynomials, and periodic points of algebraic Zd-actions. In: Ergodic Theory and Dynamical Systems. 2013 ; Vol. 33, No. 4. pp. 1060-1081.

Neretin, Yurii. / Hua measures on the space of p-adic matrices and inverse limits of Grassmannians. In: IZVESTIYA MATHEMATICS. 2013 ; Vol. 77, No. 5. pp. 941-853.

Showing entries 3451 - 3500 out of 5227